Efficient structural clustering on probabilistic graphs

Qiu, Yu-Xuan, Li, Rong-Hua, Li, Jianxin, Qiao, Shaojie, Wang, Guoren, Yu, Jeffrey Xu and Mao, Rui 2019, Efficient structural clustering on probabilistic graphs, IEEE transactions on knowledge and data engineering, vol. 31, no. 10, pp. 1954-1968, doi: 10.1109/TKDE.2018.2872553.

Attached Files
Name Description MIMEType Size Downloads

Title Efficient structural clustering on probabilistic graphs
Author(s) Qiu, Yu-Xuan
Li, Rong-Hua
Li, JianxinORCID iD for Li, Jianxin orcid.org/0000-0002-9059-330X
Qiao, Shaojie
Wang, Guoren
Yu, Jeffrey Xu
Mao, Rui
Journal name IEEE transactions on knowledge and data engineering
Volume number 31
Issue number 10
Start page 1954
End page 1968
Total pages 15
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2019-10
ISSN 1041-4347
Language eng
DOI 10.1109/TKDE.2018.2872553
Indigenous content off
Field of Research 08 Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30116238

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 228 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 20 Dec 2018, 18:42:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.